Metric dimensions and tameness in expansions of the real field

Philipp Hieronymi, Chris Miller

Research output: Contribution to journalArticlepeer-review


For first-order expansions of the field of real numbers, nondefinability of the set of natural numbers is equivalent to equality of topological and Assouad dimension on images of closed definable sets under definable continuous maps.

Original languageEnglish (US)
Pages (from-to)849-874
Number of pages26
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - 2020


  • Assouad dimension
  • Expansion of the real field
  • Projective hierarchy
  • Topological dimension

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Metric dimensions and tameness in expansions of the real field'. Together they form a unique fingerprint.

Cite this